# SDR USAASB02046

- Difficulty date: March 9, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS, AT THE TWO AFT SEAT ROWS, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT BATTERY CHARGER ASSEMBLY.  OPS CHECK GOOD. (M)
